Vol. 98, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Joins of double coset spaces

Hom Nath Bhattarai and James William Fernandez

Vol. 98 (1982), No. 2, 271–280
Abstract

The double cosets of a group by a subgroup and the irreducible complex characters of a finite group have a structure which can be studied by means of hypergroups (alias convos, probability groups, and Pasch geometries). An external operation on these structures called the “join” is studied. Decomposition theorems are established in both the general hypergroup (Pasch geometry) case and the weighted hypergroup (probability group) case.

Mathematical Subject Classification 2000
Primary: 20P05
Secondary: 20C15, 51D99
Milestones
Received: 15 March 1977
Revised: 27 February 1981
Published: 1 February 1982
Authors
Hom Nath Bhattarai
James William Fernandez